Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 980320, 12 pages
http://dx.doi.org/10.1155/2011/980320
Research Article

Fuzzy Small Submodule and Jacobson 𝐿 -Radical

1Department of Mathematics, Rajiv Gandhi University, Itanagar 791112, India
2Department of Mathematics, Gauhati University, Guwahati 781014, India

Received 22 December 2010; Accepted 2 March 2011

Academic Editor: Enrico Obrecht

Copyright © 2011 Saifur Rahman and Helen K. Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saifur Rahman and Helen K. Saikia, “Fuzzy Small Submodule and Jacobson -Radical,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 980320, 12 pages, 2011. https://doi.org/10.1155/2011/980320.